MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 L; CEMENTED FEMORAL COMPONENT
Model Number 02.12.0004L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 june 2020: lot 188949: (b)(4) items manufactured and released on 15-jan-2019.Expiration date: 2023-12-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-sphere 02.12.0410fl tibial insert fixed sphere flex size 4/10 mm l (k121416) lot.1810377.Batch review performed on 22 june 2020: lot 1810377: (b)(4) items manufactured and released on 18-mar-2013.Expiration date: 2024-03-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection, 11 months after primary surgery, and the pathogen is unknown.The surgeon performed a washout and revised the femoral component and poly.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10243565
Report Number3005180920-2020-00403
Device Sequence Number11587466
Product Code JWH
UDI-Device Identifier07630030825835
UDI-Public07630030825835
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2023
Device Model Number02.12.0004L
Device Catalogue Number02.12.0004L
Device Lot Number188949
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;